# SDR SIMA991673

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Row 4a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5037 - EMERGENCY OVERHEAD LIGHT AT SEAT 4A DOES NOT ILLUMINATE.  REMOVED AND REPLACED ONE EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (X)
